MAUDE Adverse Event Report: TORNIER S.A.S. TORNIER FLEX SHOULDER SYSTEM HEAD LOW OFFSET 48MMX18MM; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

TORNIER S.A.S. TORNIER FLEX SHOULDER SYSTEM HEAD LOW OFFSET 48MMX18MM; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number DWF048
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 10/21/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.
 
Event or Problem Description
It was reported that, the revision surgery of tornier anatomic shoulder from 2016.Glenoid loosened as this was dominant arm and patient used a walking stick the entire time.Procedure was to revise to a reverse, however.Intraop glenoid fracture occurred and so a new cobalt chrome head was put on the existing stem and no glenoid component.
 
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was not returned for evaluation and no other evidence was provided.A device inspection was not possible since the affected device was not returned for investigation.From the provided pictures taken in the operating room just after each devices explantation (soiled explants), no additional information could be observed.Since data, x-rays and pictures of the extracted implants were provided, the opinion of a medical expert was sought and stated as follows the available imaging does not confirm any of the events mentioned (anatomic glenoid loosening or glenoid fracture during revision).The image quality of the fluoroscopy photos that were taken of a computer screen do not allow for detailed medical grade assessment of the images.The image of the intraoperatively explanted glenoid baseplate does not show the status of the glenoid.We can only rely on the trustworthiness of the written information by the sales rep.Due to a lack of information we cannot determine the root cause.All implant components look intact on the images.Most likely patient related factors are in play.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description
It was reported that, the revision surgery of tornier anatomic shoulder from 2016.Glenoid loosened as this was dominant arm and patient used a walking stick the entire time.Procedure was to revise to a reverse however intraop glenoid fracture occurred and so a new cobalt chrome head was put on the existing stem and no glenoid component.

Brand Name
TORNIER FLEX SHOULDER SYSTEM HEAD LOW OFFSET 48MMX18MM
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR  38330
Manufacturer (Section G)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR   38330
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23602515
Report Number3000931034-2025-00607
Device Sequence Number15753959
Product Code KWS
UDI-Device Identifier03700434021745
UDI-Public03700434021745
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K190521
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date10/01/2019
Device Catalogue NumberDWF048
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/21/2025
Supplement Date Received by Manufacturer01/05/2026
Initial Report FDA Received Date11/20/2025
Supplement Report FDA Received Date02/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/01/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient SexFemale